Differential geometry of density states

Man'ko, V. I. ; Marmo, G. ; Zaccaria, F. ; Sudarshan, E. C. G. (2005) Differential geometry of density states Reports on Mathematical Physics, 55 (3). pp. 405-422. ISSN 0034-4877

PDF - Author Version

Official URL: http://www.sciencedirect.com/science/article/pii/S...

Related URL: http://dx.doi.org/10.1016/S0034-4877(05)80055-2


We consider a geometrization, i.e., we identify geometrical structures, for the space of density states of a quantum system. We also provide few comments on a possible application of this geometrization for composite systems.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
Keywords:Qquantum States; Geometric Structures; Fubini-Study Projective Geometry
ID Code:51004
Deposited On:27 Jul 2011 13:03
Last Modified:18 May 2016 05:06

Repository Staff Only: item control page